Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bad abdominal pain. Having Mirena. Had emergency D&C previously. Reason for pains?

Hi, my name is Brittany. I had my appendix removed 3 years ago but for the last 2 - 3 days i have had really bad abdominal pain . I have had a miscarriage 2 years ago and had some complications with it.. I ended up having an emergency D&C as i was passing clots the size of tennis balls. My lower belly area and back are sore my lower belly is very tender to touch. I know that without actually feeling and seeing me in person its hard to diagnose but i was just wondering whether i should be worried. I also have a Mirena and i can feel the strings.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Brittany welcome to Health care magic forum.
Thanks for writing to H.C.M.F.
As you describe you have got lower abdominal pain and tenderness and back pain since 3 days, Your appendix removed 3 years back, and an abortion 2 years ago. You have marena still in psition.
It appears to be the pelvic inflamatory disease, urinary tract infection, or stones in the urinary tract. If marena is there more than 3 years you may get infection due to it.
I advise you to consult a gynacologist for diagnosis and treatment. You may need to have U.S.scaning besides other routine tests for confirmation.
Wishing for a quick recovery.
Best regards.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor